# SDR TWAA0013403

- Difficulty date: August 26, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N638TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26205
- Aircraft time: 25,879 hours, 3,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80741
- Condition: Inoperative
- Location: Seat 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT SEAT 18J.  REPLACED THE LAMP ASSEMBLY DUE TO BEING PULLED OFF THE SEAT.  CHECK-C 2-23-2000.
